International Journal of Applied Mathematics and Mechanics (IJAMM)


Volume 2   Number 1 (2013)






Numerical Solution for Newtonian Maganatohydrodynamic Boundary Layer Flow Over a Rotating Disk

pp. 1-10

Authors: Sajjad Hussain, M. Anwar Kamal, Dr. Farooq Ahmad, M. Shafique and M. Ali


Stability Analysis of Soret Driven Double Diffusive Steady Convection Problems for Rigid and Impervious Boundaries

pp. 11-20

Authors: Joginder S. Dhiman and Megh Raj Goyal


The Study on Response Amplitude Operator for Roll Motion of a Floating Body in Regular Waves with Speed Variation

pp. 21-29

Authors: Masoud Baghfalaki, Samir K. Das and S. N. Das















 All rights are reserved with Research India Publications                             Home  Journals  Contact